• Due to excessive bot signups along with nefarious actors we are limiting forum registration. Keep checking back for the register link to appear. Please do not send emails or have someone post to the forum asking for a signup link. Until the current climate changes we do not see a change of this policy. To join the forum you must have a compelling reason. Letting us know what skills/knowledge you will bring to the community along with the intent of your stay here will help in getting you approved.

Kennya

Member
Joined
Feb 14, 2016
Messages
48
I’m using about 2mg or so cypro topically per day, any interactions to worry about?
 

Goat-e

Member
Joined
Nov 14, 2013
Messages
142
@haidut would this be suitable in use for dogs? Currently got a 7 month old pup who has had Salmonella, Camylobactor and an unknown strain of E Coli. Multiple rounds of antibiotics haven't cured the diarrhoea. Growing normally both physically and mentally, but there's clearly something wrong with his intestines. Searched google but couldn't find anything pertaining to the safety of Camphoric Acid for dogs.
 

Bart1

Member
Joined
May 21, 2018
Messages
432
Is it possible to use this in conjunction with (low dose) antibiotics to maybe potentiate the effects of both?
 

managing

Member
Joined
Jun 19, 2014
Messages
2,262
With anything intended to "anti-bacterial" activity in the gut, I always get horrific "die-off" symptoms like headache (intense), lethargy, cramping, etc. Any thoughts on the likelihood of this with camphosal?

Even just a little flowers of sulphur, DE, etc. I don't think its the die-off per se, I think its gut wall irritation/permeability. Even activated charcoal does this to me (as well diatomaceous earth, FoS, etc)
 

Risingfire

Member
Joined
May 10, 2016
Messages
764
Has anyone gotten any adverse reactions to this? I've had an annoying headache for two days on this.
 

cjm

Member
Joined
Jul 2, 2013
Messages
514
Location
Baltimore, MD
Has anyone gotten any adverse reactions to this? I've had an annoying headache for two days on this.

Yeah, I have, along the lines of what @managing mentioned, i.e., "die-off" symptoms. On day 4 after one dose before bed on each of the first 3 nights, I lost my appetite and couldn't bring myself to be social at all, I felt self-absorbed and emotionally despondent. My bowels didn't move for 2-3 days. I took an antihistamine (Nasalcrom) and vitamin C and the extreme emotions subsided, my bowels started moving, and I was able to eat a bit; I took an enormous dose of Nasalcrom and quickly felt warmth through my entire torso from neck to pelvis but felt sort of emotionally dead and de-energized, and the vitamin C dosage was probably close to 20 grams. This all happened this past weekend. Despite the turmoil, I'm still feeling better than usual. I have a long list of grievances with myself, mostly high histamine/serotonin-related, but my top complaint is learned helplessness. Like, I exist in a cerebral prison because I don't derive joy from my body. Just a few days of disinfecting with CamphoSal has eased chronic muscle tension, tinnitus, rumination, tunnel vision, gait/balance issues, and numbness in my extremities, to the point where I feel I can start reclaiming a sense of direction.
 

Regina

Member
Joined
Aug 17, 2016
Messages
5,011
Location
Chicago
Yeah, I have, along the lines of what @managing mentioned, i.e., "die-off" symptoms. On day 4 after one dose before bed on each of the first 3 nights, I lost my appetite and couldn't bring myself to be social at all, I felt self-absorbed and emotionally despondent. My bowels didn't move for 2-3 days. I took an antihistamine (Nasalcrom) and vitamin C and the extreme emotions subsided, my bowels started moving, and I was able to eat a bit; I took an enormous dose of Nasalcrom and quickly felt warmth through my entire torso from neck to pelvis but felt sort of emotionally dead and de-energized, and the vitamin C dosage was probably close to 20 grams. This all happened this past weekend. Despite the turmoil, I'm still feeling better than usual. I have a long list of grievances with myself, mostly high histamine/serotonin-related, but my top complaint is learned helplessness. Like, I exist in a cerebral prison because I don't derive joy from my body. Just a few days of disinfecting with CamphoSal has eased chronic muscle tension, tinnitus, rumination, tunnel vision, gait/balance issues, and numbness in my extremities, to the point where I feel I can start reclaiming a sense of direction.
Wow. That's a lot of progress.

My first evening on it, I had a loss of appetite and just had a Haagen Dazs ice cream bar for dinner and went to bed. Woke to clearing loose phlegm -- like an expectorant. I called Campho "chemo" that first day.
Subsequent dosing have been less dramatic.
Yet, I notice a little bit flatter gut and happy buoyant mood--finishing tasks I had been procrastinating.
 

Mauritio

Member
Joined
Feb 26, 2018
Messages
4,501
Yeah, I have, along the lines of what @managing mentioned, i.e., "die-off" symptoms. On day 4 after one dose before bed on each of the first 3 nights, I lost my appetite and couldn't bring myself to be social at all, I felt self-absorbed and emotionally despondent. My bowels didn't move for 2-3 days. I took an antihistamine (Nasalcrom) and vitamin C and the extreme emotions subsided, my bowels started moving, and I was able to eat a bit; I took an enormous dose of Nasalcrom and quickly felt warmth through my entire torso from neck to pelvis but felt sort of emotionally dead and de-energized, and the vitamin C dosage was probably close to 20 grams. This all happened this past weekend. Despite the turmoil, I'm still feeling better than usual. I have a long list of grievances with myself, mostly high histamine/serotonin-related, but my top complaint is learned helplessness. Like, I exist in a cerebral prison because I don't derive joy from my body. Just a few days of disinfecting with CamphoSal has eased chronic muscle tension, tinnitus, rumination, tunnel vision, gait/balance issues, and numbness in my extremities, to the point where I feel I can start reclaiming a sense of direction.
How would you compare it to high dose vitamin c ? Also some laxative action?
 

haidut

Member
Thread starter
Joined
Mar 18, 2013
Messages
19,071
Location
USA / Europe
It’s sour. Very sour. I used juice and neutralized it with potassium bicarbonate. Would that have any negative effect on it?

I don't think it affects it as it will then get hydrolyzed again in the stomach back to the original chemicals. But if you notice a difference please share.
 

Similar threads

Top